# SDR EIA2006011

- Difficulty date: January 24, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,127 hours, 22,742 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEPARTING JFK FOR DOV, DURING TAKEOFF THROUGH 400 FT, ELECTRICAL BURNING/SMOKE ODOR IN COCKPIT.  STRONG ODOR FOR 2 TO 5 MINUTES.  FOUND DEFECTIVE WING ILLUMINATION LIGHT SWITCH, DFRL DMI 607 PER MEL 33-10 REMAINS OPEN PENDING CORRECTIVE ACTION.
